Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.752 5-летний Импакт фактор: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 24, 2021 Том 23, 2020 Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i8.10
pages 709-722

Steady Flow of an Oldroyd 8-Constant Fluid between Coaxial Cylinders in a Porous Medium

Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
Muhammad Sajid
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
M. Ayub
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad, Pakistan

Краткое описание

This communication investigates the flow of an Oldroyd 8-constant fluid between two infinite coaxial cylinders through a porous medium. The fluid is conducting under the action of transverse magnetic field. Both analytical and numerical solutions of the governing nonlinear problem are presented. The analysis for the analytical solution is carried out using the homotopy analysis method. The numerical solution of the governing nonlinear problem has been given by the finite difference method in combination with iterative scheme. Moreover, a comparison between analytical and numerical solutions is presented in the form of tables. Several limiting situations with their implications can be examined from the presented analysis.


Articles with similar content:

STARTING SOLUTION FOR AN MHD OLDROYD-B FLUID FLOW THROUGH POROUS SPACE
Journal of Porous Media, Vol.17, 2014, issue 9
Aqsa Ijaz, Masood Khan
Reduction and Solutions for Magnetohydrodynamic Flow of a Sisko Fluid in a Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 7
H. Mambili-Mamboundou, Fazal Mahmood Mahomed, Masood Khan
THIN FILM FLOW OF A NON-NEWTONIAN FLUID DOWN A VERTICAL CYLINDER THROUGH A POROUS MEDIUM
Journal of Porous Media, Vol.13, 2010, issue 11
M. Awais, Sohail Nadeem
STEADY FLOW OF A FOURTH GRADE FLUID IN A POROUS MEDIUM
Journal of Porous Media, Vol.13, 2010, issue 1
Muhammad Sajid, Saima Noreen
NUMERICAL SOLUTION FOR THE BLASIUS FLOW IN A CASSON FLUID WITH VISCOUS DISSIPATION AND CONVECTIVE BOUNDARY CONDITIONS
Heat Transfer Research, Vol.46, 2015, issue 8
Muhammad Qasim, B. Ahmad